# SDR GLBA96112

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89UE
- Make and model: Beech 1900C
- Aircraft serial: UC89
- System (JASC): 3150 · Central Warning
- Part: Warning Switch
- Condition: Loose Screws
- Location: Pedestal
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MSP - GEAR WARNING HORN COMES BACK 'ON' AFTER BEING SILENCED ON APPROACH.  SECURED BOTH SCREWS HOLDING WIRE ENDS TO LEFT WARNING SWITCH IN PEDESTAL.  OPS CHECKS GOOD.  (X)
